# SDR 2000UALA00284

- Difficulty date: May 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BY PORTABLE AIRSTAIR.  DAMAGE LOCATED BETWEEN BS 246 AND BS 434 STRINGERS S17L AND S26L.  *S/D*  REPLACED SKIN PANEL 141T3330-109, STRINGER 22L BS 297 TO 363 (141T3001-71) AND BS 363 TO 434 (141T3001-69) PER 767-300 SRM 51-40-02 (APPLICABLE PAGES ONLY).  REPAIR RECORDED ON MRA NR 114.
